Comments on “Statistics of the Scattering Cross Section of a Small Number of Random Scatterers”

Ali Abdi, Said Nader-Esfahani

Research output: Contribution to journalComment/debatepeer-review

6 Scopus citations
Original languageEnglish (US)
Pages (from-to)844-845
Number of pages2
JournalIEEE Transactions on Antennas and Propagation
Issue number5
StatePublished - May 2000
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering


  • Complex radar targets
  • electromagnetic propagation in random media
  • random scatters
  • scattering cross section

Cite this